# SDR DALA2019091005272

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 74,786 hours, 23,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5646, L/P 6089925) L1 DOOR EMERGENCY LIGHT TEST SWITCH INOP. REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHT TEST SWITCH REF WDM 33-51-12. LIGHTS CHECK GOOD.
